Jump to content
CrazyBoards.org

Lamictal Mixed State - up or down?


Recommended Posts

Guest Guest_Speedy_*

I take Lamictal for my ultradian cycling (2-4 times a day) for 10 month. Since I reached 200mg, the cycling stopped for about 6 weeks. After that I expirienced a mixed state like never before with agitation, sucidal thoughs, anxiety and bad sleep. It

Link to comment
Share on other sites

I take Lamictal for my ultradian cycling (2-4 times a day) for 10 month. Since I reached 200mg, the cycling stopped for about 6 weeks. After that I expirienced a mixed state like never before with agitation, sucidal thoughs, anxiety and bad sleep. It
Link to comment
Share on other sites

Guest Guest_Speedy_*

Every time I increase the dosage I went mixed/cycling for some days. Since I reached 200mg I was stable until this crash. My Pdoc don`t really know what to do...

Link to comment
Share on other sites

  • 2 weeks later...

I'm going through the exact same thing with lamictal. Every dosage change puts my in a brutal mixed stated for a few days, but then I level out. Actually, it seems to work perfectly after that. But, I experienced the same crash you described after a month or two of being really stable. Happened to me at 150mg. My pdoc upped my dosage to 200, but I've only recently started at the dose.

I'll let you know my results.

Link to comment
Share on other sites

I'm going through the exact same thing with lamictal. Every dosage change puts my in a brutal mixed stated for a few days, but then I level out. Actually, it seems to work perfectly after that. But, I experienced the same crash you described after a month or two of being really stable. Happened to me at 150mg. My pdoc upped my dosage to 200, but I've only recently started at the dose.

I'll let you know my results.

Ahhh... now I know what my problem is... yeah kinda mixed for me I think, but more ricocheting between high and low less like a classic mixed. Its really starting to annoy me. Only on 25mg as a starting dose, been on it for a week (no rashes so far except a heat rash which I freaked out about until it started fading), it seems to be getting worse though. Up my dose already I need a mood stabiliser!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...